MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-00
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nurse stated that they were trying to start therapy on a patient.The arctic sun device was alarming 01 patient line open.They tried disconnecting and reconnecting the pads and then rebooting the device.Current water flow rate (wfr) was 0.Confirmed they were using a neonatal pad and a universal pad.Had nurse stop therapy, empty the pads, and disconnect the pads.Walked nurse through placing device in manual control.Without pads water flow rate (wfr) was 1.9 l/min, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 51 percentage, system hours were 8,376, and pump hours were 7,424.Had nurse connect neonatal pad, water flow rate (wfr) was 1.3 l/min, inlet pressure (ip) was -0.7psi, and circulation pump command (cpc) was 100 percentage.Nurse confirmed pad connection clicked in; tubing was straight.Had nurse disconnect pad and try connecting to another port, water flow rate (wfr) was 1.2 l/min, inlet pressure (ip) was -0.6psi, and circulation pump command (cpc) was 100 percentage.Nurse might be hearing a hissing sound coming from the pad.Had nurse disconnect neonatal pad and connect the universal pad, water flow rate (wfr) was 0.8 l/min, inlet pressure (ip) was -7.8psi, and circulation pump command (cpc) was 54 percentage.Nurse replaced neonatal pad and connected new pad, water flow rate (wfr) was 2.8 l/min, inlet pressure (ip) was -9.5psi, and circulation pump command (cpc) was 52 percentage.Disabled manual control and resumed therapy, after a few minutes water flow rate (wfr) was 2 l/min.Informed nurse to hold onto the first neonatal pad for our field assurance team, lot# ngjvy601.Encouraged nurse to call with any issues.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated that they were trying to start therapy on a patient.The arctic sun device was alarming 01 patient line open.They tried disconnecting and reconnecting the pads and then rebooting the device.Current water flow rate (wfr) was 0.Confirmed they were using a neonatal pad and a universal pad.Had nurse stop therapy, empty the pads, and disconnect the pads.Walked nurse through placing device in manual control.Without pads water flow rate (wfr) was 1.9 l/min, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 51 percentage, system hours were 8,376, and pump hours were 7,424.Had nurse connect neonatal pad, water flow rate (wfr) was 1.3 l/min, inlet pressure (ip) was -0.7psi, and circulation pump command (cpc) was 100 percentage.Nurse confirmed pad connection clicked in; tubing was straight.Had nurse disconnect pad and try connecting to another port, water flow rate (wfr) was 1.2 l/min, inlet pressure (ip) was -0.6psi, and circulation pump command (cpc) was 100 percentage.Nurse might be hearing a hissing sound coming from the pad.Had nurse disconnect neonatal pad and connect the universal pad, water flow rate (wfr) was 0.8 l/min, inlet pressure (ip) was -7.8psi, and circulation pump command (cpc) was 54 percentage.Nurse replaced neonatal pad and connected new pad, water flow rate (wfr) was 2.8 l/min, inlet pressure (ip) was -9.5psi, and circulation pump command (cpc) was 52 percentage.Disabled manual control and resumed therapy, after a few minutes water flow rate (wfr) was 2 l/min.Informed nurse to hold onto the first neonatal pad for our field assurance team, lot#: ngjvy601.Encouraged nurse to call with any issues.Per follow up information received via task on 12feb2025, per review of event, bd representative successfully troubleshot the malfunction during the call.The event concluded with the device working and the patient on the trajectory for successful therapy completion.
 
Additional Manufacturer Narrative
The device was not returned.The reported issue was inconclusive.The root cause of the reported issue could not be identified.The nurse stated that they were trying to start therapy on a patient.The arctic sun device was alarming 01 patient line open.They tried disconnecting and reconnecting the pads and then rebooting the device.Current water flow rate (wfr) was 0.Confirmed they were using a neonatal pad and a universal pad.Had nurse stop therapy, empty the pads, and disconnect the pads.Walked nurse through placing device in manual control.Without pads water flow rate (wfr) was 1.9 l/min, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 51 percentage, system hours were 8,376, and pump hours were 7,424.Had nurse connect neonatal pad, water flow rate (wfr) was 1.3 l/min, inlet pressure (ip) was -0.7psi, and circulation pump command (cpc) was 100 percentage.Nurse confirmed pad connection clicked in, tubing was straight.Had nurse disconnect pad and try connecting to another port, water flow rate (wfr) was 1.2 l/min, inlet pressure (ip) was -0.6psi, and circulation pump command (cpc) was 100 percentage.Nurse might be hearing a hissing sound coming from the pad.Had nurse disconnect neonatal pad and connect the universal pad, water flow rate (wfr) was 0.8 l/min, inlet pressure (ip) was -7.8psi, and circulation pump command (cpc) was 54 percentage.Nurse replaced neonatal pad and connected new pad, water flow rate (wfr) was 2.8 l/min, inlet pressure (ip) was -9.5psi, and circulation pump command (cpc) was 52 percentage.Disabled manual control and resumed therapy, after a few minutes water flow rate (wfr) was 2 l/min.Informed nurse to hold onto the first neonatal pad for our field assurance team, lot: ngjvy601.Encouraged nurse to call with any issues.Per follow up information received via task on 12feb2025, per review of event, bd representative successfully troubleshot the malfunction during the call.The event concluded with the device working and the patient on the trajectory for successful therapy completion.The instructions-for-use were reviewed and found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A dhr review is not required as the serial/lot number is unknown.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21364959
Report Number1018233-2025-00848
Device Sequence Number8452187
Product Code DWJ
UDI-Device Identifier00801741080005
UDI-Public(01)00801741080005
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown